Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 515192, 20 pages
http://dx.doi.org/10.1155/2012/515192
Research Article

Maximum Likelihood Estimators for a Supercritical Branching Diffusion Process

1Department of Mathematics, Ryerson University, Toronto, ON, Canada M5B 2K3
2School of Business, ITAM, 01000 Mexico City, DF, Mexico

Received 29 June 2012; Accepted 18 October 2012

Academic Editor: Angelo Plastino

Copyright © 2012 Pablo Olivares and Janko Hernandez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. R. Adke and S. R. Dharmadhikari, “The maximum likelihood estimation of coefficient of diffusion in a birth and diffusion process,” Biometrika, vol. 67, no. 3, pp. 571–576, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. L. G. Gorostiza, “A measure valued process arising from a branching particle system with changes of mass,” in Measure-Valued Processes, Stochastic Partial Differential Equations, and Interacting Systems, D. A. Dawson, Ed., vol. 5 of CRM Proceedings and Lecture Notes, pp. 111–118, American Mathematical Society, Providence, RI, USA, 1994. View at Google Scholar · View at Zentralblatt MATH
  3. T. Huillet, “A branching di usion model of selection: from the neutral wright-fisher case to the one including mutations,” International Mathematical Forum, vol. 7, no. 1, pp. 1–36, 2012. View at Google Scholar
  4. A. Grigor'yan and M. Kelbert, “Recurrence and transience of branching diffusion processes on Riemannian manifolds,” The Annals of Probability, vol. 31, no. 1, pp. 244–284, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S. Roelly and A. Rouault, “Construction et propriétés de martingales des branchements spatiaux interactifs,” International Statistical Review, vol. 58, no. 2, pp. 173–189, 1990. View at Google Scholar
  6. S. N. Ethier and T. G. Kurtz, Markov Processes, Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics, John Wiley & Sons, New York, NY, USA, 1986. View at Publisher · View at Google Scholar
  7. R. Kulperger, “Parametric estimation for simple branching diffusion processes. II,” Journal of Multivariate Analysis, vol. 18, no. 2, pp. 225–241, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. J. Phelan, “A Girsanov transformation for birth and death on a Brownian flow,” Journal of Applied Probability, vol. 33, no. 1, pp. 88–100, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. R. Höpfner and E. Löcherbach, “On local asymptotic normality for birth and death on a flow,” Stochastic Processes and their Applications, vol. 83, no. 1, pp. 61–77, 1999. View at Google Scholar · View at Scopus
  10. J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes, vol. 288 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1987.
  11. J. Hernandez, P. Olivares, and M. Escobar, “Asymptotic behavior of maximum likelihood estimators in a branching diffusion model,” Statistical Inference for Stochastic Processes, vol. 12, no. 2, pp. 115–137, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. P. Jagers, Branching Processes with Biological Applications, Wiley-Interscience, London, UK, 1975.
  13. S. Asmussen and H. Hering, Branching Processes, vol. 3 of Progress in Probability and Statistics, Birkhäuser, Boston, Mass, USA, 1983.
  14. M. Métivier, Semimartingales, vol. 2 of de Gruyter Studies in Mathematics, Walter de Gruyter, Berlin, Germany, 1982.
  15. B. L. S. Prakasa Rao, Semimartingales and Their Statistical Inference, vol. 83 of Monographs on Statistics and Applied Probability, Chapman & Hall, Boca Raton, Fla, USA, 1999.